# SDR ASAA0873484

- Difficulty date: September 5, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 29,849 hours, 12,954 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143A75039
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO INTERCOSTAL AT LBL 22 STR 26L BS 500C AND BS 500D CRACKED.  REPLACED WITH MADE REPAIR PART IAW B737 700 SRM 53 30 53 AND BOEING DRAWING 143A7503 9.
